A special case of positivity

Research output: Contribution to journalArticlepeer-review


In this note we prove a special case of positivity of Serre's Conjecture on intersection multiplicity of modules [S]. The conjecture can be stated as follows.

Original languageEnglish (US)
Pages (from-to)344-346
Number of pages3
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Jun 1988
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'A special case of positivity'. Together they form a unique fingerprint.

Cite this